Cohomology of fiber bunched cocycles over hyperbolic systems

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We consider Hölder continuous fiber bunched -valued cocycles over an Anosov diffeomorphism. We show that two such cocycles are Hölder continuously cohomologous if they have equal periodic data, and prove a result for cocycles with conjugate periodic data. We obtain a corollary for cohomology between any constant cocycle and its small perturbation. The fiber bunching condition means that non-conformality of the cocycle is dominated by the expansion and contraction in the base. We show that this condition can be established based on the periodic data. Some important examples of cocycles come from the differential of a diffeomorphism and its restrictions to invariant sub-bundles. We discuss an application of our results to the question of whether an Anosov diffeomorphism is smoothly conjugate to a -small perturbation. We also establish Hölder continuity of a measurable conjugacy between a fiber bunched cocycle and a uniformly quasiconformal one. Our main results also hold for cocycles with values in a closed subgroup of , for cocycles over hyperbolic sets and shifts of finite type, and for linear cocycles on a non-trivial vector bundle.

Original languageEnglish (US)
Pages (from-to)2669-2688
Number of pages20
JournalErgodic Theory and Dynamical Systems
Issue number8
StatePublished - Aug 4 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Cohomology of fiber bunched cocycles over hyperbolic systems'. Together they form a unique fingerprint.

Cite this